MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 5 STANDARD 14MM LEFT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 5 STANDARD 14MM LEFT; KNEE COMPONENT
Model Number EIS5S14L
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to instability.The size 5 14mm tibial insert was removed and replaced with a 24mm thick insert.(b)(4).

Brand Name
EVOLUTION MP CS INSERT SIZE 5 STANDARD 14MM LEFT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10268484
Report Number3010536692-2020-00483
Device Sequence Number11612781
Product Code HRY
UDI-Device IdentifierM684EIS5S14L1
UDI-PublicM684EIS5S14L1
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEIS5S14L
Device Catalogue NumberEIS5S14L
Device Lot Number1672429
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/28/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2020
Initial Report FDA Received Date07/13/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight102